Find A Coalition Physician Find A Coalition Physician

Hair Loss Treatments

Experiencing Testicular Pain with Propecia (Finasteride) - Should I Stop Taking It?

Question:

I started using the drug finasteride (Finax) 20 days ago. In the last 3days, I'm experiencing testicular pain. I hope this is only because of this hair loss drug? Could any one suggest me what to do at this situation please?

Answer:

Testicular pain is a possible side effect of finasteride. According to Propecia's website, stopping the medication should eliminate this in a relatively short period of time. Their website also suggests that some patients will stop experiencing side effects upon continual use of this hair loss treatment.

Some physicians have suggested stopping temporarily in order for the side effects to subside and then starting up again at half the dosage. Doing this may minimize or eliminate side effects and though a lesser dosage means less potency, it may still help to treat baldness. You can also find information about the potential side effects of finasteride (the active ingredient in Propecia and Finax) at www.propecia.com.

Be sure also to consult with a physician for medical advice.

Bill
Associate Publisher